Wiland Schmale
 Publikationen seit 1994


Publications since 1994 :

W. Schmale, Algebraic condition for the singularity of certain Töplitz pencils, submitted to Linear Algebra and Applications June 2017, Preprint bei arXiv.org, accepted July 22, 2017, available online August 2, 2017: https://doi.org/10.1016/j.laa.2017.07.028.

W. Schmale, The Töplitz Pencil Conjecture is still open, Letter to the editors of Linear and multilinear algebra ( LAMA), Vol. 63, No 3, p. 650, 2015.

A. Sáez-Schwedt , W. Schmale, Feedback classification of linear systems over von Neumann regular rings, Linear Algebra and Applications, Volume 438, Issue 4, 15 February 2013, Pages 1852-1862, Preprint bei arXiv.org.

H. Gluesing-Luerssen, B. Langfeld, W. Schmale, A short introduction to cyclic convolutional codes, In: Mora, T.; Perret, L.; Sakata, S.; Sala, M.; Traverso, C.: Gröbner Bases, Coding, and Cryptography. RISC Book Series, Springer Verlag, Heidelberg, 2009.

A. Kovacec, M. C. Gouveia, W. Schmale,  Further remarks on problem 30-3, Bulletin of the International Linear Algebra Society, Nr. 39, 2007, 20-22.

H. Gluesing-Luerssen, W. Schmale, On doubly cyclic convolutional codes, Applicable Algebra in Engineering, Communication and Computing (AAECC), 2006.

H.Gluesing-Luerssen, W.Schmale, Distance bounds for convolutional codes and some optimal codes, submitted, Preprint bei arXiv.org

H. Gluesing-Luerssen, W. Schmale, Reed-Solomon convolutional codes, Proceedings of the 2005 IEEE International Symposium on Information Theory (Adelaide/Australia), August 2005, CD-rom, 676--679.

W. Schmale, P. K. Sharma, Cyclizable matrix pairs over C[x] and a conjecture on Töplitz matrices, Linear Algebra and its Applications,  Volume 389, 2004, 33-42.

H.Gluesing-Luerssen, W.Schmale, On cyclic convolutional codes, Acta Appl. Math. Volume 82, 2004, 183-237, Preprint  bei ArXiv.org.

N.Ito, W.Schmale and H.Wimmer, Computation of a minimal state space realizations in Jacobson normal form, in: Fast Algorithms for Structured  Matrices, Theory and Applications, Contemporary Mathematics, Vol. 323, AMS, 2003.

N. Ito, W. Schmale and H. K. Wimmer, A study on minimal realizations in Jacobson normal form, Proceedings of the 46th Annual Conference of the Institute of Systems, Control and Information Engineers, pp. 241-242, 2002 (in Japanese).

H.Gluesing-Luerssen, W.Schmale, and M.Striha. Some small cyclic convolutional codes, Proceedings of the 15th International Symposium on Mathematical Theory of Networks and Systems' (D. S. Gilliam,  J. Rosenthal, eds.), Notre Dame/Ind. USA, 2002.

N.Ito, W.Schmale and H.Wimmer, Minimal state space realizations in Jacobson normal form, Int. J. Control.  75, Number 14, September 2002, 1092-1099.

A.Hillebrand, W.Schmale, Towards an effective version of a theorem of Stafford, Journal of Symbolic Computation, Volume 32, Number 6, December 2001, 699-716.

W.Schmale, Computation of maximal reachability submodules,   Systems & Control Letters 42 (2001) 229-232.

N.Ito, W.Schmale and H.Wimmer, (C,A)-Invariance of submodules over principal ideal domains,  SIAM Journal on Control and Optimization, 38 (2000) 1859-1873.

J. Hartmann, R. Heidenreich, A. Heinze, I. Pieper-Seier, K. Reiss, W. Sprockhoff, G. Steinberg und W. Schmale, Bemerkungen zum Mathematikanteil in der Mathematiklehrerausbildung (printed but wrong title: Sokratische Gespräche als Lehr und Forschungsmethode im Fach Mathematik), JMD, 21 (2000), 163-165.

J.Brewer, W.Schmale, (A,B)-cyclic submodules ,  Linear Algebra and Applications 301 (1999) 63-80 .

W. Schmale, Matrix cyclization over complex polynomials, Linear Algebra and Applications 275-276 (1998) 551-562.

W. Schmale, A symmetric approach to cyclization for systems over C[y], Linear Algebra and Apllications 263 (1997) 221-232 

J. Brewer, T. Ford, L. Klingler, W. Schmale, When does the ring K[y] have the coefficient assignment property?, J. Pure Appl. Algebra 112 (1996) 239-246. 

W. Schmale, Scalar control of linear multivariate systems over C[n]: a symmetric approach, Proceedings of the 35th IEEE-Conference on Decision and Control, December 1996 in Kobe, (1996) 4124-4125.

W. Schmale, Generic cyclization over real polynomials, Systems & Control Letters 26 (1995) 129-132.

J. Brewer, L. Klingler, W. Schmale, Feedback stabilizability over commutative rings, in: P. van Dooren, B. Wyman, Linear Algebra for Control Theory, Springer, Berlin - New York, (1994) 31-42

J. Brewer, L. Klingler, W. Schmale, C[y] is a CA-ring and coefficient assignment is properly weaker than feedback cyclization over a PID, J. Pure Appl. Algebra 97 (1994) 265-273.

J. Brewer, L. Klingler, W. Schmale, The dynamic feedback cyclization problem for principal ideals domains, J. Pure Appl. Algebra 92 (1994) 213-225.